# SDR ASAA2012062492636

- Difficulty date: June 2, 2012
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N627AS
- Make and model: Boeing 737790
- Aircraft serial: 30794
- Aircraft time: 38,962 hours, 17,115 cycles
- Engine: Ge CFM567B24
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 111A1301U5
- Condition: Cracked
- Location: Lt Mlg Ww Blkhd
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG WHEEL WELL FWD BULKHEAD AT LBL- 8, FWD FACE OF BSTA 661.95 STIFFENER CRACKED.  ACFT GROUNDED.  R & R CRACKED STIFFENER IAW SRM  51-40-02.  REMOVED AND REINSTALLED 2 EA, AC DUCTS TO FOM IAW AMM  21-51-24-400-801.  LEAK CHECK GOOD IAW AMM 51-51-24-400-801.
